# SDR AALA20131202002

- Difficulty date: December 1, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 1,880 hours, 727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT AFT GALLEY EMERGENCY EXIT LIGHT IDENTIFIER PLATE DAMAGED.  R & R LT & RT AFT GALLEY EXIT LIGHT IDENTIFIER ASSEMBLY.  OPERATIONS CHECKED NORMAL.
